I dont have any experience with H but we have some members who do so hopefully they will be on the forum at some point today. Please hold on to hope as you can get better~
Hi Hun, I am sorry to hear of your relapse. Yes, the pain meds will reduce the withdrawal symptoms but are you going to stay on those meds? You will become addicted to them pretty quick.
Your tolerance towards opiates is going to be extremely high due to herion, so those pain meds will help with withdrawal symptoms, but it wont be all roses and sunshine.
Used H when I was a young adult it made me feel normal I just snorted it I had a connection that always had it ssssooo cheap made it hard to stop but years later when I did I was clean for so long then got hurt and took the pain pills and that started a 20 year battle so they will help you but they two are very addictive I used tramadol to kick once and it worked but I DO not recommend swapping one for another I took the trams because I felt nothing on them but the eased the WD from Norco WAY down so it worked best of luck stay by and let us know how you are doing ...
Thanks everyone I'm at a loss what to do meant to be going on holiday to very rural place that might help as won't have the temptation of h in the city . I just feel so messed up can't believe I'm back here again . I could literally end it all so depressed and angry with myself but not fair on my partner and step son who've I raised as my own since he was 2 he's now 14
Hi There :)
First, thanks for reaching out! Secondly, 10 years off H is OUT-standing! You did it before & you can do it again. Please, I understand that you're angry & depressed but beating yourself is counterproductive (although, come to think of it, I recall using my anger & self-disgust to fuel my resolve not to cave when I kicked). I'm a little concerned because you mentioned suicide twice. Are you really thinking about ways to do this? Should we be worried about your safety?
Kicking dope ain't fun as you well know but I think that this upcoming holiday might offer a great opportunity. Just make sure that you have no way to run back to the city in the middle of it! (Something I used to do :) Speaking of which, it'll be really important that you cut your source for H before you leave so that when you return, access will be more difficult. I don't think your kick will be that rough with the other meds but I'd be verrry careful of the temptation to take more of your other meds to compensate. If you run out of your prescriptions early, it'll spur you to buy on the street.
So, when is this holiday? Have you talked to your partner about all of this? Were you ever in counseling or did you attend a support group when you kicked last time? Some local support could help pull you through this. You have so much to live for. You've wandered off the path but you can find it again!
We're here & we're pulling for you! :)